advertisement
Question
Posted by: kate | 2009/11/12

contraceptives

I have been on the contraceptive pill for 6 years and am worried that if I discontinue use it will cause pigmentation on my face (due to servere changes in my hormones). My my mother did not have this problem but my cousins have experienced it. If I am prone to this, what is the best way to control my hormones in this transition and is there a way to aviod this pigmentation? Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pigmentation is more often associated with using the pill than stopping it. To avoid it , avoid the sun and wear a sunblock when you are outside.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/16

Pigmentation is more often associated with using the pill than stopping it. To avoid it , avoid the sun and wear a sunblock when you are outside.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement